Mathematical Notes

, Volume 58, Issue 6, pp 1294–1301 | Cite as

Differentiability of convex measures

  • E. P. Krugova
Article

Abstract

In this paper we consider convex measures on finite-dimensional spaces. We prove the differentiability of convex measures in the Skorokhod sense (and under some natural conditions, in the Fomin sense also). Simultaneously we give some additional results on differentiability of convex measures.

Keywords

Natural Condition Additional Result Convex Measure 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Albeverio and S. Kusuoka, “Maximality of infinite-dimensional Dirichlet form for Hoegh-Krohn's model of quantum fields,” in:Memorial volume for R. Hoegh-Krohn, Cambridge University Press, Cambridge (1991).Google Scholar
  2. 2.
    A. V. Antonjuk and Y. G. Kondratiev,Log-concave smooth measures on Hilbert spaces and some properties of corresponding operators, BiBos Preprint (1991).Google Scholar
  3. 3.
    C. Borell, “Convex measures on locally convex spaces,”Ark. Mat. 12, No. 2, 239–252 (1974).MATHMathSciNetGoogle Scholar
  4. 4.
    E. M. Stein,Singular Integrals and Differentiability Properties of Functions, Princeton Math. Ser., Princeton University Press, Princeton, N-J. (1970).Google Scholar
  5. 5.
    R. T. Rockafellar,Convex Analysis, Princeton University Press, Princeton, N-J. (1970)Google Scholar
  6. 6.
    H. J. Brascamp and E. H. Lieb, “On extension of the Brunn-Minkovski and Prekopa-Leinder theorems, including inequalities for log concave functions, and with an application to the diffusion equation,”J. Funct. Anal.,22, No. 4, 366–389 (1976).MathSciNetGoogle Scholar
  7. 7.
    V. I. Bogachev and O. G. Smolyanov, “Analytical properties of infinite-dimensional distributions,”Uspekhi Mat. Nauk [Russian Math. Surveys],45, No. 3, 3–83 (1990).MathSciNetGoogle Scholar
  8. 8.
    H. Federer,Geometric Measure Theory, Springer-Verlag, Berlin-New York (1978).Google Scholar
  9. 9.
    A. D. Aleksandrov, “Existence almost everywhere of the second order differential of a convex function and some related properties of convex surfaces,”Uch. Zap LGU, Ser. Mat. [in Russian], No. 6, 3–35 (1936).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • E. P. Krugova
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations